Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 104, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 28, 2009, 9:57 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2009, 9:57 PM EDT (01:57 UTC)
- Expired
- Sep 30, 2009, 4:28 AM EDT
- In force
- 31 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.25 ft at Sep 29, 2009, 9:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 290157 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 957 PM EDT MON SEP 28 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL AND RELEASES FROM AN UPSTREAM DAM ARE CAUSING THE RIVER TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC167-303-319-291557- /O.NEW.KFFC.FL.W.0104.090929T0157Z-000000T0000Z/ /OCNG1.1.ER.090928T2252Z.090929T0145Z.000000T0000Z.NO/ 957 PM EDT MON SEP 28 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 9PM MONDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
6 follow-up statements
000 WGUS82 KFFC 290844 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT TUE SEP 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-292244- /O.CON.KFFC.FL.W.0092.000000T0000Z-090930T1912Z/ /HAWG1.1.ER.090926T2137Z.090928T1145Z.090930T1312Z.NO/ 444 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE... * UNTIL WEDNESDAY AFTERNOON. * AT 3 AM TUESDAY THE STAGE WAS 21.2 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 20 FEET. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-292244- /O.CON.KFFC.FL.W.0093.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.090925T0945Z.090930T1800Z.000000T0000Z.NO/ 444 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL FURTHER NOTICE. * AT 5 PM MONDAY THE STAGE WAS 13.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY TOMORROW EARLY AFTERNOON...THEN BEGIN FALLING. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST SIDE OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC313-292244- /O.CON.KFFC.FL.W.0101.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.090926T1823Z.090928T1815Z.000000T0000Z.UU/ 444 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON... * UNTIL FURTHER NOTICE. * AT 4 AM TUESDAY THE STAGE WAS 19.6 FEET AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16 FEET. * AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$ GAC129-213-313-292244- /O.CON.KFFC.FL.W.0099.000000T0000Z-090930T0900Z/ /TLNG1.1.ER.090927T0030Z.090929T1200Z.090930T0300Z.NO/ 444 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON... * UNTIL LATE TONIGHT. * AT 4 AM TUESDAY THE STAGE WAS 19.5 FEET AND SLOWLY RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC167-303-319-292243- /O.CON.KFFC.FL.W.0104.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.090928T2252Z.090929T0830Z.000000T0000Z.NO/ 444 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE... * UNTIL FURTHER NOTICE. * AT 4 AM TUESDAY THE STAGE WAS 18.1 FEET AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$
000 WGUS82 KFFC 291259 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 859 AM EDT TUE SEP 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES && GAC023-235-300259- /O.CON.KFFC.FL.W.0092.000000T0000Z-090930T1912Z/ /HAWG1.1.ER.090926T2137Z.090928T1145Z.090930T1312Z.NO/ 859 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY AFTERNOON. * AT 7AM TUESDAY THE STAGE WAS 20.9 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-300259- /O.CON.KFFC.FL.W.0093.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.090925T0945Z.090930T1800Z.000000T0000Z.NO/ 859 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 8AM TUESDAY THE STAGE WAS 14.0 FEET...AND RISING * MODERATE FLOODING IS WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST SIDE OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC313-300259- /O.CON.KFFC.FL.W.0101.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.090926T1823Z.090928T1815Z.000000T0000Z.UU/ 859 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 8AM TUESDAY THE STAGE WAS 18.7 FEET...AND FALLING * MINOR FLOODING IS WILL CONTINUE. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$ GAC129-213-313-300259- /O.CON.KFFC.FL.W.0099.000000T0000Z-090930T0900Z/ /TLNG1.1.ER.090927T0030Z.090929T1800Z.090930T0300Z.NO/ 859 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * UNTIL LATE TONIGHT. * AT 8AM TUESDAY THE STAGE WAS 19.6 FEET...AND STEADY * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC167-303-319-300259- /O.CON.KFFC.FL.W.0104.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.090928T2252Z.090929T1245Z.000000T0000Z.NO/ 859 AM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 8AM TUESDAY THE STAGE WAS 18.2 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17.0 FEET. * AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$
000 WGUS82 KFFC 292015 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT TUE SEP 29 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN GEORGIA... COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES. OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES && GAC023-235-301015- /O.EXT.KFFC.FL.W.0092.000000T0000Z-090930T1200Z/ /HAWG1.1.ER.090926T2137Z.090928T1145Z.090930T0600Z.NO/ 415 PM EDT TUE SEP 29 2009 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * UNTIL WEDNESDAY MORNING. * AT 3PM TUESDAY THE STAGE WAS 20.4 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 20.0 FEET. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-301014- /O.CON.KFFC.FL.W.0093.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.090925T0945Z.090930T1800Z.000000T0000Z.NO/ 415 PM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL FURTHER NOTICE. * AT 8AM TUESDAY THE STAGE WAS 14.0 FEET...AND RISING. * MODERATE FLOODING WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY WEDNESDAY EVENING... THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST SIDE OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC313-292045- /O.CAN.KFFC.FL.W.0101.000000T0000Z-090929T2015Z/ /CHCG1.1.ER.090926T1823Z.090928T1815Z.090929T1952Z.UU/ 415 PM EDT TUE SEP 29 2009 THE FLOOD WARNING IS CANCELLED FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * AT 4PM TUESDAY THE STAGE WAS 15.9 FEET...AND FALLING. * FLOOD STAGE IS 16.0 FEET. * THE CREEK WILL CONTINUE TO FALL FOR THE NEXT FEW DAYS. $$ GAC129-213-313-301014- /O.EXT.KFFC.FL.W.0099.000000T0000Z-090930T1200Z/ /TLNG1.1.ER.090927T0030Z.090929T1400Z.090930T0600Z.NO/ 415 PM EDT TUE SEP 29 2009 ...FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON. * UNTIL WEDNESDAY MORNING. * AT 3PM TUESDAY THE STAGE WAS 19.6 FEET...AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC167-303-319-301014- /O.CON.KFFC.FL.W.0104.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.090928T2252Z.090929T1345Z.000000T0000Z.NO/ 415 PM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE. * UNTIL TONIGHT. * AT 4PM TUESDAY THE STAGE WAS 18.0 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17.0 FEET. $$
000 WGUS82 KFFC 300121 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 921 PM EDT TUE SEP 29 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES... .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM CONTINUE TO EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-300151- /O.CAN.KFFC.FL.W.0092.000000T0000Z-090930T1200Z/ /HAWG1.1.ER.090926T2137Z.090928T1145Z.090930T0005Z.NO/ 921 PM EDT TUE SEP 29 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * AT 8PM TUESDAY THE STAGE WAS 19.96 FEET. * FLOOD STAGE IS 20.0 FEET. * THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL. $$ GAC091-271-315-301520- /O.EXT.KFFC.FL.W.0093.000000T0000Z-091005T0300Z/ /ABBG1.2.ER.090925T0945Z.090930T1800Z.091004T2100Z.NO/ 921 PM EDT TUE SEP 29 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL SUNDAY EVENING. * AT 6PM TUESDAY THE STAGE WAS 14.1 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST SIDE OF RIVER IN ABBEVILLE FLOOD AND CUT OFF RESIDENT ACCESS TO THEIR HOMES. $$ GAC129-213-313-301200- /O.CON.KFFC.FL.W.0099.000000T0000Z-090930T1200Z/ /TLNG1.1.ER.090927T0030Z.090929T1400Z.090930T0600Z.NO/ 921 PM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * UNTIL WEDNESDAY MORNING. * AT 9PM TUESDAY THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC167-303-319-301520- /O.CON.KFFC.FL.W.0104.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.090928T2252Z.090929T1345Z.000000T0000Z.NO/ 921 PM EDT TUE SEP 29 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 9PM TUESDAY THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
000 WGUS82 KFFC 300828 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 AM EDT WED SEP 30 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC091-271-315-302228- /O.CON.KFFC.FL.W.0093.000000T0000Z-091005T0300Z/ /ABBG1.2.ER.090925T0945Z.090930T1800Z.091004T2100Z.NO/ 428 AM EDT WED SEP 30 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL SUNDAY EVENING. * AT 6 PM TUESDAY THE STAGE WAS 14.1 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST SIDE OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC129-213-313-300858- /O.CAN.KFFC.FL.W.0099.000000T0000Z-090930T1200Z/ /TLNG1.1.ER.090927T0030Z.090929T1400Z.090930T0750Z.NO/ 428 AM EDT WED SEP 30 2009 THE FLOOD WARNING IS CANCELLED FOR THE CONASAUGA RIVER NEAR TILTON. * AT 4.AM WEDNESDAY THE STAGE WAS 18.0 FEET AND FALLING. * FLOOD STAGE IS 18 FEET. * AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC167-303-319-300858- /O.CAN.KFFC.FL.W.0104.000000T0000Z-090930T0828Z/ /OCNG1.1.ER.090928T2252Z.090929T1345Z.090930T0730Z.NO/ 428 AM EDT WED SEP 30 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE. * AT 4 AM WEDNESDAY THE STAGE WAS 16.9 FEET AND FALLING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
000 WGUS82 KFFC 300831 CCA FLSFFC FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 AM EDT WED SEP 30 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES... ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC091-271-315-302228- /O.CON.KFFC.FL.W.0093.000000T0000Z-091005T0300Z/ /ABBG1.2.ER.090925T0945Z.090930T1800Z.091004T2100Z.NO/ 428 AM EDT WED SEP 30 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL SUNDAY EVENING. * AT 6 PM TUESDAY THE STAGE WAS 14.1 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST SIDE OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC129-213-313-300858- /O.CAN.KFFC.FL.W.0099.000000T0000Z-090930T1200Z/ /TLNG1.1.ER.090927T0030Z.090929T1400Z.090930T0750Z.NO/ 428 AM EDT WED SEP 30 2009 THE FLOOD WARNING IS CANCELLED FOR THE CONASAUGA RIVER NEAR TILTON. * AT 4.AM WEDNESDAY THE STAGE WAS 18.0 FEET AND FALLING. * FLOOD STAGE IS 18 FEET. * AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$ GAC167-303-319-300858- /O.CAN.KFFC.FL.W.0104.000000T0000Z-090930T0828Z/ /OCNG1.1.ER.090928T2252Z.090929T1345Z.090930T0730Z.NO/ 428 AM EDT WED SEP 30 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE. * AT 4 AM WEDNESDAY THE STAGE WAS 16.9 FEET AND FALLING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 28, 9:00 PM EDT, 57 minutes earlier.
Area forecast discussion, Sep 28, 9:00 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 900 PM EDT MON SEP 28 2009 UPDATE... COLD FRONT JUST ABOUT THROUGH THE CWA WITH MUCH DRIER AND COOLER AIR SPREADING IN BEHIND THE FRONT. CURRENT FORECAST HANDLES THIS WELL AND NO UPDATES ARE PLANNED. && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Sep 28, 5:36 AM EDT, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 AM EDT MON SEP 28 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 536 AM EDT MON SEP 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A DRY COLD FRONT WILL MOVE THROUGH THE STATE TODAY...BRINGING AN INCREASE IN CLOUDS TO THE AREA. WINDS WILL BE GUSTY THIS AFTERNOON AS THE FRONT MOVES THROUGH. STRONG...STABLE...AND COOL CANADIAN HIGH PRESSURE WILL BEGIN TO BUILD IN BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS IN NORTH GEORGIA ON FRIDAY... ACROSS THE ENTIRE AREA ON SATURDAY...AND IN CENTRAL GEORGIA ON SUNDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.